# SDR CALA2013090490948

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,641 hours, 6,396 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ELECTRONIC ENGINE CONTROL C1 STATUS MESSAGE.   REPLACED FAN HARNESS IAW AMM. FAN HARNESS W0624, NO HELP.  CHECKED RESISTANCE AT PIN 3 & 4 OF M75005 TVBC SOL & TO GROUND, ALL CHECKED OK.  CHECKED RESISTANCE AT DJ73001B PIN 14 & 16 & DJ73001M PIN 1 & 2 THROUGH BIFURCATION CONDUIT, RESISTANCE & GROUND CHECKED OK. R
